# SDR DXTA2024042411588

- Difficulty date: April 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 15,658 hours, 11,928 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: UNKNOWN
- Condition: Failed
- Location: Mlg Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE LO BRK PRESS AND ANTISKD INOP ANNUNCIATORS FLASHING ALONG WITH A FLASHING MASTER CAUTION. NORMAL BRAKING INEFFECTIVE & ACFT BROUGHT TO A STOP USING EMER BRAKE. LO BRAKE PRESS & ANTSKD QRH ACCOMPLISHED. ACFT TOWED BACK TO FBO.  NO BRAKE FLUID NOTED NEAR LT OR RT BRAKE ASSY,  A SMALL AMOUNT OF FLUID ON GROUND AT INITIAL STOP LOCATION & A DRIP HANGING FROM DRAIN TUBE UNDER LT NOSE BAY. COMPLIED WITH TROUBLESHOOTING PROCEDURES. FOUND BRAKE HYD RESERVOIR FLUID LOW. SERVICED WITH 1 QT, SUSPECT MOTOR TO BE BURNED OUT DUE TO OPS SYS LOW FLUID.  R & R HYD BRAKE MOTOR & PUMP. . BLED & SERVICED HYD SYS WITH 2 QTS. TAXI CHECKS FAILED, BRAKES INOP WITH LOW BRK PRESS & ANTI-SKID INOP ANNUNCIATORS ILLUMINATED. R & R HI (SY007) & LO (SY009) PRESSURE SWITCHES. TAXI CHECKED & OPS-CHECKED GOOD  IAW AMM 32-4CR01 & 32-44-01.  ORIGINAL SUBMISSION DATE: 4/24/2024.
